MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY

DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Catalog Number 451570011
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that pre-operatively when the array kit was opened, the ir eye closest to the connection point on the femoral array fell off the array.Another kit was used and completed the case without issue.There was no patient involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿when they opened the array kit, the ir eye closest to the connection point on the femoral array fell off the array.¿ the velys array set knee (lot.Mk282193) returned to depuy synthes for evaluation.The depuy synthes team forwarded all available evidence to the supplier for further evaluation.Visual analysis revealed that one (1) of the three (3) radix sphere components was not bonded / adhered to the femur array (100039496) as specified in drawing (103702818 rev.J).Per drawing, all three of the radex sphere components must be assembled into the device array and bonded using dymax md 215-cth-lv-ur-sc at indicated region in three places as shown in the drawing.The overall complaint was confirmed as the observed condition of the velys array set knee would contribute to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search in medtech orthopedics' nonconformance (nc) quality system found no previous nc¿s associated with this product/lot combination.H11 additional narrative: added: d4 expiration date, d9, h4.Corrected: d4 primary udi number, h3.

Brand Name
VELYS ARRAY SET KNEE
Common Device Name
ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23270283
Report Number1818910-2025-17417
Device Sequence Number21254275
Product Code OLO
UDI-Device Identifier10603295520146
UDI-Public(01)10603295520146(17)280131(10)MK282193
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570011
Device Lot NumberMK282193
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown